Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Ordinary differential equations")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 16209

  • Page / 649

Export

Selection :

  • and

A quantitative comparison theorem for nonlinear equationsXIAODONG ZHU.Journal of mathematical analysis and applications. 1998, Vol 217, Num 1, pp 216-232, issn 0022-247XArticle

A reaction-diffusion problem with a reaction frontVANNINI, E.Mathematical methods in the applied sciences. 1998, Vol 21, Num 5, pp 417-432, issn 0170-4214Article

Upper and lower solutions with jumpsLIZ, E; POUSO, R. L.Journal of mathematical analysis and applications. 1998, Vol 222, Num 2, pp 484-493, issn 0022-247XArticle

Asymptotic profiles of variational eigenvalues of two-parameter non-linear Sturm-Liouville problemsSHIBATA, T.Mathematical methods in the applied sciences. 1998, Vol 21, Num 18, pp 1619-1635, issn 0170-4214Article

Oscillation theory of two-term differential equationsElias, Uri.Mathematics and its applications. 1997, issn 0543-0941, isbn 0-7923-4447-2, VI, 216 p, isbn 0-7923-4447-2Book

Multi-component Ermakov systems : structure and linearizationROGERS, C; SCHIEF, W. K.Journal of mathematical analysis and applications. 1996, Vol 198, Num 1, pp 194-220, issn 0022-247XArticle

Stability of neutral Lotka-Volterra systemsZHANG YI.Journal of mathematical analysis and applications. 1996, Vol 199, Num 2, pp 391-402, issn 0022-247XArticle

Convergence results in a well-known delayed predator-prev systemBERETTA, E; KUANG, Y.Journal of mathematical analysis and applications. 1996, Vol 204, Num 3, pp 840-853, issn 0022-247XArticle

Balancing survival and extinction in nonautonomous competitive Lokta-Volterra systemsMONTES DE OCA, F; ZEEMAN, M. L.Journal of mathematical analysis and applications. 1995, Vol 192, Num 2, pp 360-370, issn 0022-247XArticle

Computation of rapidly oscillating eigenfunctions of a continuous spectrum and their improper integralsKONYUKHOVA, N. B; MASALOVICH, S. YE; STAROVEROVA, I. B et al.Computational mathematics and mathematical physics. 1995, Vol 35, Num 3, pp 287-302, issn 0965-5425Article

Necessary and sufficient conditions for the oscillations of a multiplicative delay logistic equationGRACE, S. R; GYÖRI, I; LALLI, B. S et al.Quarterly of applied mathematics. 1995, Vol 53, Num 1, pp 69-79, issn 0033-569XArticle

Perturbation of planar, Keplerian Hamiltonian systemsOUNAIES, H.Nonlinear analysis. 1994, Vol 22, Num 6, pp 675-696, issn 0362-546XArticle

A spikelike solution and a critical steplike solution to a singularly perturbed second-order equationDAVYDOVA, M. A.Computational mathematics and mathematical physics. 1999, Vol 39, Num 8, pp 1252-1263, issn 0965-5425Article

Multiple integral average conditions for oscillation of delay differential equationsBINGTUAN LI.Journal of mathematical analysis and applications. 1998, Vol 219, Num 1, pp 165-178, issn 0022-247XArticle

Non-local symmetries of first-order equationsADAM, A. A; MAHOMED, F. M.IMA journal of applied mathematics. 1998, Vol 60, Num 2, pp 187-198, issn 0272-4960Article

Remarques sur les solutions bornées ou presque périodiques de l'équation du pendule forcé = On bounded or almost periodic solutions of the forced pendulum equationMAWHIN, J.Annales des sciences mathématiques du Québec. 1998, Vol 22, Num 2, pp 213-224, issn 0707-9109Article

Asymptotic behavior and its visualization of the solutions of intermittently and impulsively damped nonlinear oscillator equationsKARSAI, J.Applied mathematics and computation. 1998, Vol 89, Num 1-3, pp 161-172, issn 0096-3003Article

Bäcklund transformations and solution hierarchies for the third Painlevé equationMILNE, A. E; CLARKSON, P. A; BASSOM, A. P et al.Studies in applied mathematics (Cambridge). 1997, Vol 98, Num 2, pp 139-194, issn 0022-2526Article

Stable chemical systemsLARSEN, J. C.Applied mathematics and computation. 1997, Vol 81, Num 2-3, pp 245-257, issn 0096-3003Article

Analysis of a model of stage-structured population dynamics growth with time state-dependent time delayZAGHROUT, A. A. S; ATTALAH, S. H.Applied mathematics and computation. 1996, Vol 77, Num 2-3, pp 185-194, issn 0096-3003Article

Hidden symmetries and nonlocal group generators for ordinary differential equationsABRAHAM-SHRAUNER, B.IMA journal of applied mathematics. 1996, Vol 56, Num 3, pp 235-252, issn 0272-4960Article

An approximate solution technique not depending on small parameters : a special exampleSHI-JUN LIAO.International journal of non-linear mechanics. 1995, Vol 30, Num 3, pp 371-380, issn 0020-7462Article

A class of nonlinear boundary value problems on the half lineCOUNTRYMAN, M; KANNAN, R.Computers & mathematics with applications (1987). 1994, Vol 28, Num 4, pp 121-130, issn 0898-1221Article

Symplectic integration of constrained Hamiltonian systemsLEIMKUHLER, B; REICH, S.Mathematics of computation. 1994, Vol 63, Num 208, pp 589-605, issn 0025-5718Article

The form of the spectral functions associated with Sturm-Liouville equations with large negative potentialHARRIS, B. J.Journal of mathematical analysis and applications. 1998, Vol 222, Num 2, pp 569-584, issn 0022-247XArticle

  • Page / 649